Notre Dame Journal of Formal Logic

A calculus of individuals based on ``connection''.

Bowman L. Clarke

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 3 (1981), 204-218.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883455

Zentralblatt MATH identifier
0438.03032

Mathematical Reviews number (MathSciNet)
MR614118

Digital Object Identifier
doi:10.1305/ndjfl/1093883455

Subjects
Primary: 03B99: None of the above, but in this section

Citation

Clarke, Bowman L. A calculus of individuals based on ``connection''. Notre Dame J. Formal Logic 22 (1981), no. 3, 204--218. doi:10.1305/ndjfl/1093883455. http://projecteuclid.org/euclid.ndjfl/1093883455.


Export citation